# SDR IPXA10B60061

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0410726
- Condition: Corroded
- Location: Bs 740 S46l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRISION AT FRAME 740 S-46L.  REPAIRED IAW SRM 53-00-01 REPAIR 15, DETAIL 1,
